MathSciNet Relay Station
MathSciNet bibliographic data
MR296096 16A64 (13C05 20K99)
Fuchs, L. On a substitution property of modules. Monatsh. Math. 75 (1971), 198–204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement